Calculation of Electromagnetic Fields in Three Dimensions Using the Cauchy Integral

File Size Format
75777_1.pdf 92Kb Adobe PDF View
Title Calculation of Electromagnetic Fields in Three Dimensions Using the Cauchy Integral
Author Seagar, Andrew
Journal Name IEEE Transactions on Magnetics
Year Published 2012
Place of publication United States
Publisher IEEE
Abstract This paper describes a method for calculating the 3-D monochromatic electromagnetic fields scattered by conducting and dielectric objects using the Cauchy integral cast in a multidimensional form based on Clifford algebra. Formal relationships to methods based on quaternions and vector calculus are presented. The characteristics of solutions based on the Cauchy method are described and its advantages over comparable methods involving Greens functions are discussed.
Peer Reviewed Yes
Published Yes
Alternative URI
Copyright Statement Copyright 2011 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Volume 48
Issue Number 2
Page from 175
Page to 178
ISSN 0018-9464
Date Accessioned 2012-02-02; 2012-07-06T02:13:16Z
Date Available 2012-07-06T02:13:16Z
Research Centre Centre for Wireless Monitoring and Applications
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Electrical and Electronic Engineering
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice